DSpace Repository

Estimation of location and scale parameters in a two-parameter exponential distribution from a censored sample

Show simple item record

dc.contributor.author Suresh, R.P.
dc.date.accessioned 2015-04-22T11:56:02Z
dc.date.available 2015-04-22T11:56:02Z
dc.date.issued 2004
dc.identifier.uri http://hdl.handle.net/2259/455
dc.description Statistical methods, 6 (1). pp. 82-89. en_US
dc.description.abstract In this paper, we consider estimating the location and scale parameters in the two-parameter Exponential Distribution using a Type II censored sample. We derive the Modified Maximum Likelihood Estimators using the approach of Tiku and Suresh (1992) as the likelihood equations are intractable. We compare these estimators with other existing estimators, and also study their properties. We derive a test for testing the equality of the scale parameter en_US
dc.language.iso en en_US
dc.publisher Statistical Methods en_US
dc.subject Statistical Methods en_US
dc.subject Censored Sample en_US
dc.title Estimation of location and scale parameters in a two-parameter exponential distribution from a censored sample en_US
dc.type Article en_US


Files in this item

This item appears in the following Collection(s)

  • Journal Articles [25]
    This collection consists of published and unpublished scholarly articles of IIMK Community.

Show simple item record

Search DSpace


Browse

My Account